# SDR USAA2013022700002

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 49,433 hours, 18,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2181
- Condition: Faulty
- Location: Cabin
- Part time: 49,428 hours, 18,201 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY LIGHT POWER SUPPLY UNIT FAULT ON SELF TEST.  REPLACED POWER SUPPLY UNIT PER A/M/M 33-51-38, OPERATIONAL CHECK OK.
